# SDR ASAA338658

- Difficulty date: June 3, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7801
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWDCARGO BAY RH TRANSITION HAS AREAS OF CORR FROM 500F TO 500I. GROUNDED - YES. BLENDED CORR ON RH TRANSITION PNL MATERIAL FOUND OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2 REPAIRED TRANSITION SECTION FROM STA 500A TO STA 500G+9 RH IAW B737-800 SRM 53-00-53-2R-5 W = 1 O = 0.040 R = 0.033 L = 2 D = 007.
